# SDR USAASB98301

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5240 · Service Doors
- Part: Arm
- Part number: 69203214
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1583 - DURING CLIMB-OUT FROM CLT, AIRCRAFT WOULD NOT PRESSURIZE.  THE AUTO FAIL LIGHT ILLUMINATED AND THE SYSTEM SWITCHED TO STANDBY MODE.  THE OUTFLOW VALVE INDICATED FULL CLOSE, BUT THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT ATTENDANT THEN ADVISED CREW THAT THERE WAS AN EXCESSIVE AIR LEAK AROUND THE AFT RIGHT SERVICE DOOR.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR NOT CLOSED PROPERLY.  DOOR WAS HARD TO CLOSE AT TIMES.  ADJUSTED GUIDE ARM ON AFT RIGHT SERVICE DOOR PER MM 52-41-21. OPS CHECK GOOD.  (M)
